Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Determinant of the Neumann operator on smooth Jordan curves


Authors: Julian Edward and Siye Wu
Journal: Proc. Amer. Math. Soc. 111 (1991), 357-363
MSC: Primary 58G11; Secondary 35S99, 58G15, 58G20
MathSciNet review: 1031662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the method of heat kernel expansion, the determinant of the Neumann operator on an arbitrary smooth Jordan curve is shown to be equal to the circumference.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G11, 35S99, 58G15, 58G20

Retrieve articles in all journals with MSC: 58G11, 35S99, 58G15, 58G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1031662-0
PII: S 0002-9939(1991)1031662-0
Keywords: Zeta function, determinant, heat kernel
Article copyright: © Copyright 1991 American Mathematical Society